# SDR BAQA090674

- Difficulty date: December 3, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,536 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Fork Link
- Component: Fork Link
- Component part number: 10513241
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORK LINK BEARING HAS PLAY. REPLACED WITH SERVICEABLE UNIT.
